| Model Number |
MMT-751PNAP |
| Medical Device Problem Codes |
Mechanical Problem (1384); Obstruction of Flow (2423); Priming Problem (4040)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/20/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump received motor error and prime anomaly.The customer¿s blood glucose level was unknown.The customer reported that they had to prime pump multiple times for pump to take and motor errors, unexplained no delivery alarms.The insulin pump will not be returned for analysis.
Additional Manufacturer Narrative
No motor error alarm, prime/fill anomaly or unexpected no delivery alarm noted during testing.Device passed rewind test, basic occlusion test, occlusion test, prime test, excessive no delivery test and displacement test.The motor was tested outside the device and passed.(b)(4).